RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 6, Pages 888–901 (Mi mz1907)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrable boundary conditions for many-component burgers equations

S. I. Svinolupov, I. T. Habibullin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Infinite series of boundary conditions that are consistent with even-order higher symmetries and ensure the integrability of a Burgers type equation are constructed.

DOI: https://doi.org/10.4213/mzm1907

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:6, 671–680

Bibliographic databases:

UDC: 517.9
Received: 20.10.1994

Citation: S. I. Svinolupov, I. T. Habibullin, “Integrable boundary conditions for many-component burgers equations”, Mat. Zametki, 60:6 (1996), 888–901; Math. Notes, 60:6 (1996), 671–680

Citation in format AMSBIB
\Bibitem{SviHab96}
\by S.~I.~Svinolupov, I.~T.~Habibullin
\paper Integrable boundary conditions for many-component burgers equations
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 6
\pages 888--901
\mathnet{http://mi.mathnet.ru/mz1907}
\crossref{https://doi.org/10.4213/mzm1907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619989}
\zmath{https://zbmath.org/?q=an:0899.35099}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 6
\pages 671--680
\crossref{https://doi.org/10.1007/BF02305160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1907
  • https://doi.org/10.4213/mzm1907
  • http://mi.mathnet.ru/eng/mz/v60/i6/p888

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Adler, V, “Boundary conditions for integrable equations”, Journal of Physics A-Mathematical and General, 30:10 (1997), 3505  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, Theoret. and Math. Phys., 123:1 (2000), 436–445  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:252
    Full text:65
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019